# SDR R61A2022010500022

- Difficulty date: December 10, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 46,094 hours, 28,892 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17086181005
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FLOOR STRUCTURE CORROSION FOUND ON RH FLOOR SUPPORT BETWEEN FR88 & FR90 REPLACED IAW SRM 51-41-01
